MAUDE Adverse Event Report: SYNTHES GMBH TI LOW PROFILE NEURO SCREW SELF-DRILLING 4MM; BONE PLATE

SYNTHES GMBH TI LOW PROFILE NEURO SCREW SELF-DRILLING 4MM; BONE PLATE
Catalog Number 400.834S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery, the screw was broken.The surgery was completed successfully with no delay.No other medical intervention was required, and no fragments were retained in the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: device history review: a manufacturing record evaluation was performed for the finished device.Product code: 400.834s.Lot number: 9196p98.The product was released on: 06 feb 2024.Manufacturing site: (b)(4).Expiry date: 01 jan 2034.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI LOW PROFILE NEURO SCREW SELF-DRILLING 4MM
Common Device Name
BONE PLATE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BETTLACH (CH)
chemin blanc 38
bettlach CO 2544
SZ   2544
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22439855
Report Number8030965-2025-06854
Device Sequence Number3238104
Product Code JEY
UDI-Device Identifier20887587045402
UDI-Public(01)20887587045402(17)340101(10)9196P98
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number400.834S
Device Lot Number9196P98
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown